# SDR CA120119004

- Difficulty date: January 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 10162001443
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 4,707 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  EDDY CURRENT INSPECTION WAS CARRIED OUT ON THE REMAINING REAR HORIZONTAL STABILIZER SPAR CAPS AND AS A RESULT OF THE NDI INSPECTION THE LEFT UPPER SPAR CAP WILL ALSO BE REPLACED. RESULT SHOWED 0.008 TO 0.020 DEPTH INTERGRANULAR CORROSION THROUGH THE LENGTH OF THE SPAR CAP CONSENTRATED AT THE ELEVATOR HINGE POINTS.
